# SDR 07FDEA04161

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARC19534
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER SURFACE OUTBD FLAP FOUND 180 EA LOOSE RIVETS ON SKIN.  REPAIRED EFFECTED AREAS IAW SRM 57-20-00 VOL I FIG 11 AND WORK IN CONJUNCTION OF NRC N00468.
